# SDR DALA2014082104745

- Difficulty date: August 20, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1309, FROM LONGERONS 23-30L.   FRAME SECTION REMOVED IAW SRM 53-03, FIG 2-A.  NEW FRAME SECTION WAS ADJUSTED, DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-3, PAR 14, 21 AND 53-030 FIG 2-A.
